Table of Contents
ISRN Mathematical Physics
Volume 2014 (2014), Article ID 967176, 11 pages
http://dx.doi.org/10.1155/2014/967176
Research Article

The Investigation of Exact Solutions for the Appropriate Type of the Dispersive Long Wave Equation

Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, Rasht 41335-19141, Iran

Received 27 November 2013; Accepted 1 February 2014; Published 19 March 2014

Academic Editors: G. Cleaver, J. Garecki, D. Gepner, R. Parwani, and G. F. Torres del Castillo

Copyright © 2014 J. Biazar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Biazar, M. B. Mehrlatifan, and Z. Salehdirin, “The Investigation of Exact Solutions for the Appropriate Type of the Dispersive Long Wave Equation,” ISRN Mathematical Physics, vol. 2014, Article ID 967176, 11 pages, 2014. doi:10.1155/2014/967176